# SDR AALA201909309001

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 60,432 hours, 17,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 0685
- Condition: Low Pressure
- Location: R1 Door
- Part time: 63,805 hours, 22,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR SLIDE/RAFT LOW PRESS. REMOVED AND REPLACED R1 DOOR SLIDE/RAFT IAW JOB CARD 19L80025002.
